# SDR AALA20100131DFW08

- Difficulty date: January 28, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 40,580 hours, 5,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH COVER IN COCKPIT IS LOOSE.  TIGHTENED EMERGENCY LIGHT SWITCH GUARD IN COCKPIT.  OPS CHECKED NORMAL.
